# SDR AALA980296

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N879AA
- Make and model: Boeing 727223
- Aircraft serial: 21391
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 584
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SKIN CORRODED UNDER STR 28L.  REMOVED CORROSION, INSTALLED DOUBLER REPAIR IAW SRM 53-30-10.  TST:  54,870.3 HOURS.  CYCLES:  33,161.  (X)
